Open Access
2008/2009 Weighted Inequalities of Hardy-Type on Amalgams
Pankaj Jain, Suket Kumar
Real Anal. Exchange 34(2): 483-500 (2008/2009).


Weighted Hardy-type inequalities between suitable amalgams $\ell^q(L^{p},u)$ and $\ell^{\bar q}(L^{\bar p},v)$ are characterized. The Hardy-type operator involved in the inequalities involves functions which are not necessarily non-negative.


Download Citation

Pankaj Jain. Suket Kumar. "Weighted Inequalities of Hardy-Type on Amalgams." Real Anal. Exchange 34 (2) 483 - 500, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 29 October 2009

zbMATH: 1189.26033
MathSciNet: MR2569200

Primary: 26D10 , 26D15
Secondary: 26A05

Keywords: amalgam , discrete Hardy inequalities , Hardy inequality , Hardy operators involving general functions

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 2 • 2008/2009
Back to Top